U.S. doctors online nowAsk doctors free
A 43-year-old male asked:

i took an aspirin with speed energy drink and a very very small amount of vodka, should i really be concerned if my stomach is feeling a bit weak?

1 doctor answer4 doctors weighed in
Dr. Geoffrey Rutledge
Internal Medicine 41 years experience
Gastritits: Alcohol is an irritant of the lining of the stomach, and so is aspirin. The stimulants in energy drinks also can make you queesy. Taking oral antacids or an h2 blocker may help. Avoid alcohol and Aspirin (and ibuprofen/naproxen). See your doctor if not better in 2- 3 days.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 14, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.